W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
PLC141200 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #plc201000/ serial #(b)(4)/ udi #(b)(4) as the same device family.Patient weight: this information was asked, but remains unavailable at this time.Other relevant history, including preexisting medical conditions: this information was asked, but remains unavailable at this time.Concomitant medical products and therapy dates: this information was asked, but remains unavailable at this time.Type of investigation: code b15 - images were provided, and an imaging evaluation will be performed.Investigation findings: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of a large iliac artery aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2023, it was reported that the left limb appeared to have pulled back slightly (amount unknown) and a distal type i endoleak was present.It was noted by the physician that, in retrospect, the limb should have been extended, but it reportedly appeared that there was 2 to 3 cm of purchase.On (b)(6) 2023, a reintervention was performed whereby an additional contralateral leg component was used to extend the left limb into the left external iliac artery.There were no further reported issues.
Additional Manufacturer Narrative
A.4.Patient weight: asked but unavailable.B.4.Additional information added.B.7.Other relevant history, including preexisting medical conditions: asked but unavailable.D.10.Concomitant medical products and therapy dates: asked but unavailable.H.6.Investigation findings for analysis of data provided by user/third party: code c19 - the imaging evaluation, performed by a clinical imaging specialist, showed that one set of imaging was available for evaluation: pre-implantation cta dated (b)(6) 2022.The left common iliac artery is tortuous with diameters that range from 28.4mm ¿ 57.6mm.The right common iliac artery is aneurysmal.Left external iliac artery diameters appear to range from 10.1mm ¿ 11.9mm.The images provided do not allow for evaluation in relation to the reported complaint.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak.Furthermore, the ifu states that appropriate anatomy for use of the gore® excluder® aaa endoprosthesis includes, but is not limited to, an iliac artery treatment diameter range of 8-25 mm, iliac distal vessel seal zone length of at least 10 mm, and ilio-femoral access vessel size and morphology (minimal thrombus, calcium, and/or tortuosity) which should be compatible with vascular access techniques and accessories of the delivery profile of a 12 fr-18 fr vascular introducer sheath.H.6.Investigation findings for communication/interviews: code c21 updated to code c19 h.6.Investigation findings for analysis of data provided by user/third party: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.
Event or Problem Description
The reintervention was successful, and the patient tolerated the procedure.